Previous |  Up |  Next


Title: Parity of orthogonal permutations (English)
Author: Drápal, Aleš
Author: Kepka, Tomáš
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 28
Issue: 3
Year: 1987
Pages: 427-432
Category: math
MSC: 20B25
MSC: 20B99
MSC: 20N05
idZBL: Zbl 0632.20042
idMR: MR912571
Date available: 2008-06-05T21:29:42Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] J. DÉNES A. D. KEEDWELL: Latin squares and their applications.Akadémiai Kiadó, Budapest, 1974. MR 0351850
Reference: [2] A. DRÁPAL T. KEPKA: Parity of orthogonal automorphisms.Comment. Math. Univ. Carolinae 28 (1987), 251-259. MR 0904751


Files Size Format View
CommentatMathUnivCarol_028-1987-3_4.pdf 492.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo